# SDR SWAA2014102033180

- Difficulty date: October 8, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 84,710 hours, 65,735 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 907 BETWEEN STRINGER 23L TO 24L.  R & R SHEAR TIE IAW SRM & EA.
